MURAL - Maynooth University Research Archive Library

    A class of SU(2) instanton configurations in curved space-times

    Dolan, Brian P. (1981) A class of SU(2) instanton configurations in curved space-times. Journal of Physics A: Mathematical and General, 14 (5). pp. 1205-1210. ISSN 0305-4470

    Download (329kB) | Preview

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    A class of SU(2), classical, n instanton configurations is constructed over space-times which consists of S4 wrapped round itself n times.

    Item Type: Article
    Additional Information: Cite as: B P Dolan 1981 J. Phys. A: Math. Gen. 14 1205
    Keywords: SU(2) instanton configurations; curved space-times;
    Academic Unit: Faculty of Science and Engineering > Mathematical Physics
    Item ID: 10528
    Identification Number:
    Depositing User: Dr. Brian Dolan
    Date Deposited: 21 Feb 2019 10:11
    Journal or Publication Title: Journal of Physics A: Mathematical and General
    Publisher: Institute of Physics
    Refereed: Yes
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads